グローバル化のなかの東アジア 3国の動態:社会経済の変容と 政治的再統合の比較アプローチ

Comparative Approach to Socio-Economic Transition and Trends of Political Reintegration in East Asian Countries under Globalization

日 2019年

▶ 3月23日(土)・24日(日)

会 立命館大学衣笠キャンパス 劇 創思館カンファレンスルーム

PROGRAM

【第1日】23日(土) 10:00~17:10(開場 9:00)

10:00~10:30

開会挨拶:

遠藤英樹「人文科学研究所」所長

韓国中央大学•中国暨南大学代表者挨拶

10:30~11:10

オープニング・スピーチ:中谷義和(人文科学研究所)「移行期の現代世界:包摂と排除の政治社会運動」

"Point of View to the Contemporary World in Transition: Politico-Social Movements of Inclusion and Exclusion" 11:10~12:00 ディスカッション

13:30~14:30

第 Ι セッション 政治・外交部門

(1) 小堀眞裕(立命館大学)

「日本政治の"ウェストミンスターモデル"の諸ビリーフ」

"Several Beliefs of 'the Westminster Model' in Japanese Politics"

(2) Kwang-Yeong Shin(申光榮・韓国中央大学) 「所得不平等と富の不平等の動態」

"The Dynamics of Income Inequality and Wealth Inequality"

(3) Dai Fan(代帆·中国警南大学)

「東南アジアの華僑・華人:アイデンティティの変容」

"Chinese Overseas in Southeast Asia: Identity in Transformation"

14:50~15:50 ディスカッション

16:00~16:30

エクストラ・セッション

薮中三十二 (立命館大学)

「変革期の東アジアと日本の針路」

"Japan's Path in the Changing East-Asia Theatre" 16:30~17:00 ディスカッション

主催:立命館大学人文科学研究所

共催:立命館大学「コリア研究センター」 立命館大学「社会システム研究所」

【第2日】24日(日) 10:00~17:00(開場 9:00)

10:00~11:00

第Ⅱセッション 経済部門

(1) 松野周治(立命館大学)

「経済発展と世界経済の新段階における日中経済協力」

"Economic Cooperation between Japan and China in the New Stage of Development and World Economy"

(2) Byoung-Hoon Lee (李炳勲・韓国中央大学) 「不安定就労者の闘争が勝利する条件」

"Winning Conditions of Precarious Workers' Struggle"

(3) Li Wannan (李皖南·中国暨南大学)

「中国とインドネシアの貿易不均衡:2001 年-2016 年」

"Trade Imbalances between China and Indonesia, 2001-2016" 11:20~12:20 ディスカッション

14:00~15:00

第Ⅲセッション 社会部門

(1) 加藤雅俊(立命館大学)

「日本における福祉国家の変容と社会問題:比較政治学の視点から」

"Welfare State Transformation and Social Problems in Japan: from the Point of Comparative Politics"

(2) Eun-Woo Joo (朱恩佑・韓国中央大学) 「娯楽社会と個人化」

"Individualization in a Society of Enjoyment"

(3) Xi Jinrui (席金瑞·中国暨南大学)

「大衆に直面する:民衆型集団活動と中国地方政府の 応答ガヴァナンス」

"Facing Crowds: Responsive Governance to Popular Collective Actions by China's Local Governments" 15:20~16:20 ディスカッション

16:20~16:50 全体のまとめ報告

16:50~17:00 閉会の挨拶:勝村誠

立命館大学「コリア研究センター」所長

聴講無料•事前申込不要

〈問い合わせ〉

立命館大学人文科学研究所事務局

Tel:075-465-8225 e-mail:jinbun@st.ritsumei.ac.jp

Program March 23rd (Sat.)

9:00° : Registration

10:00~10:30 : Plenary Meeting (Chair : Kivokatsu Nishiguchi, Ritsumeikan)

Silent Prayer to the late Prof. Zhuang Liwei Opening Address

- (1) Welcome Speech: Hideki Endo (Director of the Institute of Humanities, Human and Social Sciences in, Ritsumeikan)
- (2) Leader's Speech (5~10 minutes)
 - Kwang-Yeong Shin (CAU)
 - Ju Hailong (Jinan)

10:30~11:00 : Introductory Speech (Chair : Kiyoshi Nishiguchi, Ritsumeikan)

Yoshikazu Nakatani (Ritsumeikan),

"Point of View to the Contemporary World in Transition: Politico-Social Movements of Inclusion and Exclusion"

11:00~12:00 : Discussion < Discussants, each 10 minutes>

Shogo Noda (Osaka city), Byoung-Hoon Lee (CAU), Ju Hailong (Jinan)

12:00~13:30 : Lunch

13:30~14:30 : <Regular Session I, Politics and Diplomacy>

(each 20 minutes, Chair : Beyoung-Hoon Lee, CAU)

(1) Masahiro Kobori (Ritsumeikan).

"Several Beliefs of 'the Westminster Model' in Japanese Politics"

<Discussant> Masatoshi Kato (Ritsumeikan)

(2) Kwang-Yeong Shin (CAU),

"The Dynamics of Income Inequality and Wealth Inequality"

(3) Dai Fan (Jinan).

"Chinese Overseas in Southeast Asia: Identity in Transformation"

<Discussant> Min-Ah Lee (CAU)

14:30~14:50 : Coffee Break

14:50~15:50 : Discussion by discussants nominated above

(each 10 minutes, Chair : Beyoung-Hoon Lee, CAU)

16:00~16:30 : <Extra Session> (30 minutes, Chair : Kiyoshi Matsushita, Ritsumeikan)

Mitoji Yabunaka (Ritsumeikan),

"Japan's Path in the Changing East-Asia Theatre"

16:30~17:30 : Discussion < Discussants, each 10 minutes>

Gyongsu Mun (Ritsumeikan), Eun-Woo Joo (CAU), Dai Fan (Jinan)

18:00~20:00 : Welcome Reception (Chair : Masao Higurashi, Ritsumeikan)

9:00" Registration

10:00~11:00 : Regular Session II, Economy (each 20 minutes, Chair : Ju Hailong, Jinan)

(1) Shuji Matsuno (Ritsumeikan).

"Economic Cooperation between Japan and China in the New Stage of Development and World Economy"

(2) Byoung-Hoon Lee (CAU).

"Winning Conditions of Precarious Workers' Struggle"

(3) Li Wannan (Jinan).

"Trade Imbalances between China and Indonesia, 2001-2016" <Discussant> Kwang-Yeong Shin (CAU)

11:00~11:20 : Coffee Break

11:20~12:20 : Discussion by discussants nominated above

(each 10 minutes, Chair : Ju Hailong, Jinan)

12:20~14:00 : Lunch (including a discussion about the next conference at Jinan)

14:00~15:00 : <Regular Session III, Society>

(each 20 minutes, Chair : Kiyoshi Matsushita, Ritsumeikan)

(1) Masatoshi Kato (Ritsumeikan),

"Welfare State Transformation and Social Problems in Japan: from the Point to Comparative Politics"

(2) Eun-Woo Joo (CAU).

"Individualization in a Society of Enjoyment."

(3) Xi Jinrui (Jinan),

"Facing Crowds: Responsive Governance to Popular Collective Actions by China's Local Governments"

<Discussant> Keiji Ide (Ritsumeikan)

15:00~15:20 : Coffee Break

15:20~16:20 : Discussion by discussants nominated above

(each 10 minutes, Chair : Kiyoshi Matsushita, Ritsumeikan)

16:20~16:50 : Comprehensive Closing Speech about the Conference

(each 10 minutes, Chair, Kiyoshi Matsushita, Ritsumeikan)

- Kiyokatsu Nishiguchi (Ritsumeikan)
- Kwang-Yeong Shin (CAU)
- Ju Hailong (Jinan)

16:50~17:00 : Farewell Speech, (Chair: Kiyoshi Matsushita, Ritsumeikan)

Makoto Katsumura (Director of Center for Korean studies, Ritsumeikan)